Metrics

From
Hermite-Hadamard Type Inequalities for (m, h1, h2)-Convex Functions Via Riemann-Liouville Fractional Integrals by De-Ping Shi, Bo-Yan Xi and Feng Qi Turkish Journal of Analysis and Number Theory. 2014, 2(1), 23-28 doi:10.12691/tjant-2-1-6
Views
10885
Html 10419
Abstract 466
17 March 2014 (publication date) through 14 November 2019 *
22.79 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 4278
PDF2481
Epub631
XML838
PPT0
Figures164
Tables164
Export: 1776
RIS599
BibTex528
Endnote649
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
10
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com